# SDR DALA12017066302

- Difficulty date: November 28, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 97,765 hours, 12,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK EMERGENCY DOOR (BATTERY OK) LIGHT INOPERATIVE.  SWAPPED M7037 WITH M7038, RETESTED BOTH BATTERY LIGHTS, BOTH TESTED GOOD.
